Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 6:13 PM CDT for Palo Pinto County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 9, 2008, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:50 PM CDT | TORNADO | Graford, TX | TORNADO TOUCHDOWN NEAR GRAFORD. RELAYED BY MEDIA. |
| Apr 9, 6:55 PM CDT | TSTM WND DMG | 5 E Graford, TX | DAMAGE IN ORAN AT ORAN AND JOHNSON ROADS. POSSIBLE TORNADO DAMAGE. RELAYED BY MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:20 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 092314
TORFWD
TXC363-100000-
/O.NEW.KFWD.TO.W.0015.080409T2313Z-080410T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 613 PM CDT...DOPPLER RADAR OBSERVED A DEVELOPING TORNADO 6
MILES EAST OF POSSUM KINGDOM STATE PARK..MOVING NORTHEAST AT 28
MPH.
* THE TORNADO WILL BE NEAR...
GRAFORD BY 635 PM CDT...
THIS IS A VERY DANGEROUS SITUATION TAKE COVER IN A BASEMENT...OR ON
THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE
BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO THE SIZE OF BASEBALLS
AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. VERY HEAVY RAINFALL
IS ALSO OCCURRING WITH THIS STORM.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3294 9856 3295 9856 3295 9842 3301 9842
3300 9811 3298 9809 3277 9810 3276 9857
TIME...MOT...LOC 2313Z 240DEG 24KT 3288 9843
$$
82/JLD2 follow-up statements
000
WWUS54 KFWD 092326
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT WED APR 9 2008
TXC363-100000-
/O.CON.KFWD.TO.W.0015.000000T0000Z-080410T0000Z/
PALO PINTO TX-
626 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN
PALO PINTO COUNTY...
AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOES.
SPOTTERS REPORT A ROTATING WALL CLOUD JUST SOUTH OF GRAFORD NEAR
HIGHWAY 4. THE CIRCULATION IS MOVING EAST AT 29 MPH.
GOLFBALL HAIL WAS REPORTED AT POINT INSPIRATION ON POSSUM KINGDOM
LAKE. THIS STORM IS CAPABLE OF PRODUCING BASEBALL HAIL AND WINDS IN
EXCESS OF 70 MPH.
LAT...LON 3294 9856 3295 9856 3295 9842 3301 9842
3300 9811 3298 9809 3277 9810 3276 9857
TIME...MOT...LOC 2323Z 248DEG 25KT 3285 9838
$$
25000
WWUS54 KFWD 100005
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT WED APR 9 2008
TXC363-100016-
/O.EXP.KFWD.TO.W.0015.000000T0000Z-080410T0000Z/
PALO PINTO TX-
706 PM CDT WED APR 9 2008
...THE TORNADO WARNING FOR NORTHERN PALO PINTO COUNTY EXPIRED AT 700
PM CDT...
AT 706 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3294 9856 3295 9856 3295 9842 3301 9842
3300 9811 3298 9809 3277 9810 3276 9857
TIME...MOT...LOC 2326Z 248DEG 25KT 3286 9836
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:13 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 9, 6:13 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 613 PM CDT WED APR 9 2008 .AVIATION... /00Z TAFS/ DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS. LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS. STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT THE EVENING. EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY. MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE. SCHULTZ && .PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/ DISCUSSION... 400 PM CDT STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR. AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN INITIATION OF SFC-BASED CONVECTION THEREAFTER. AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO... PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY ERODING IN WESTERN REACHES OF CWA. CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE MISLEADING. COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK. FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS 5-7 (MON-WED). 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 52 70 46 / 90 50 10 0 0 WACO, TX 66 82 53 74 47 / 70 50 10 0 0 PARIS, TX 64 75 48 69 43 / 80 60 10 0 0 DENTON, TX 62 79 47 69 43 / 90 50 10 0 0 MCKINNEY, TX 63 77 50 70 45 / 90 50 10 0 0 DALLAS, TX 64 78 54 71 47 / 90 50 10 0 0 TERRELL, TX 65 77 53 72 45 / 80 50 10 0 0 CORSICANA, TX 65 79 55 75 46 / 70 50 10 0 0 TEMPLE, TX 67 83 54 75 46 / 60 40 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. &&
Hazardous weather outlook, Apr 9, 6:00 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 600 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MUCH OF NORTH TEXAS TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AND OVERNIGHT HOURS. TORNADOES...LARGE DESTRUCTIVE HAIL...AND WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL... AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST NEAR MIDDAY THURSDAY. STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH TEXAS THROUGH TONIGHT. SCHULTZ
In the hours before
Local storm report, Apr 9, 5:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 8 WSW BRECKENRIDGE 32.71N 99.04W
04/09/2008 E1.00 INCH STEPHENS TX TRAINED SPOTTER
RELAYED BY BRECKENRIDGE P.D.Special weather statement, Apr 9, 5:13 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT WED APR 9 2008
TXZ116-092245-
PALO PINTO TX-
513 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A
DANGEROUS SEVERE THUNDERSTORM NEAR BRECKENRIDGE IN STEPHENS COUNTY.
THE STORM WAS MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...WARNINGS MAY BE
NEEDED FOR PALO PINTO COUNTY BY 530 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3296 9853 3295 9843 3300 9843 3300 9810
3261 9820 3254 9857 3275 9858
TIME...MOT...LOC 2213Z 250DEG 36KT 3274 9888Local storm report, Apr 9, 5:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TORNADO 3 S BRECKENRIDGE 32.71N 98.91W
04/09/2008 STEPHENS TX NWS EMPLOYEE
OVERTURNED SEMI ON US 183 3MI SOUTH OF BRECKENRIDGE.
NUMEROUS TREES AND POWERPOLES DOWN. ROOF OFF HOUSE
AT CR 150 AND US 183. FOLLOWUP FROM PREVIOUS REPORTS.Special weather statement, Apr 9, 6:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT WED APR 9 2008 TXZ100-092330- YOUNG TX- 600 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN YOUNG COUNTY AT 600 PM CDT...SMALL HAIL AND GUSTY WINDS TO 50 MPH ON THE NORTHERN EDGE OF A SEVERE THUNDERSTORM SOUTH OF YOUNG COUNTY MAY AFFECT EXTREME SOUTHEAST YOUNG COUNTY THROUGH 620 PM. IF THE STORM...CURRENTLY OVER NORTHWEST PALO PINTO COUNTY AND MOVING NORTHEAST...MOVES ON A MORE NORTHERLY TRACK...A WARNING MAY BE REQUIRED FOR SOUTHEAST YOUNG COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3313 9844 3296 9845 3295 9866 3304 9869 TIME...MOT...LOC 2300Z 221DEG 36KT 3296 9845
Local storm report, Apr 9, 6:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
606 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 7 NE BRAD 32.82N 98.42W
04/09/2008 E1.75 INCH PALO PINTO TX AMATEUR RADIO
ON HIGHWAY 16 EAST PART OF POSSUM KINGDOM LAKELocal storm report, Apr 9, 6:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 1 E BRECKENRIDGE 32.76N 98.90W
04/09/2008 STEPHENS TX NWS EMPLOYEE
PARTIAL ROOF DAMAGE E. SIDE OF TOWN ALONG HWY 180.
DAMAGE FROM S OF TOWN TO HWY 67.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 57 min |
| Apr 8, 7:26 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 49 min |
| Apr 8, 8:11 PM CDT | Tornado Warning | FWD | Coryell | 64 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 29 min |
| Apr 8, 8:41 PM CDT | Tornado Warning | FWD | Lampasas | 64 min |
| Apr 8, 8:55 PM CDT | Tornado Warning | FWD | Bell | 50 min |
| Apr 8, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 8, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 16 min |
| Apr 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| Apr 8, 10:14 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Apr 8, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 8, 10:38 PM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 8, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 32 min |
| Apr 8, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 27 min |
| Apr 8, 11:04 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 8, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 8, 11:15 PM CDT | Special Weather Statement | FWD | Lamar | 30 min |
| Apr 8, 11:25 PM CDT | Special Weather Statement | FWD | Rains | 35 min |
| Apr 8, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 22 min |
| Apr 8, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Apr 8, 11:40 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 8, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Apr 8, 11:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 8, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 8, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 33 min |
| Apr 8, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 49 min |
| Apr 8, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Apr 9, 12:07 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 9, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 9, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Apr 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 33 min |
| Apr 9, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 55 min |
| Apr 9, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Apr 9, 1:30 AM CDT | Special Weather Statement | FWD | Hunt | 30 min |
| Apr 9, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Apr 9, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 7 min |
| Apr 9, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 9, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 15 min |
| Apr 9, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 32 min |
| Apr 9, 3:15 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 9, 4:00 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 14 more | 28 hr |
| Apr 9, 4:07 AM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Apr 9, 5:18 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 15 hr |
| Apr 9, 7:59 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 58 hr |
| Apr 9, 3:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 9, 4:09 PM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 9, 4:39 PM CDT | Special Weather Statement | FWD | Stephens | 21 min |
| Apr 9, 4:47 PM CDT | Tornado Warning | FWD | Stephens | 43 min |
| Apr 9, 5:13 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 9, 5:29 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 46 min |
| Apr 9, 6:00 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 41 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 9, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 43 min |
| Apr 9, 6:46 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 29 min |
| Apr 9, 6:47 PM CDT | Special Weather Statement | FWD | Lamar | 18 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.